# SDR JJBA201033883

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 27,174 hours, 38,580 cycles
- Engine: Pwa PW123
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, THE F/A NOTICED THE AFT OVERHEAD EMERGENCY LIGHT ASSY WAS INOPERATIVE.  MX CREW RESEATED CONNECTER FOR THE POWER SUPPLY AT POSITION 3351-PS4.  PERFORMED OPS TEST OF EMERGENCEY LIGHTING SYS, AND CHECKED SATISFACTORY.  ACFT RETURNED TO SERVICE.
